Steroids: Prednisone / Dexamethasone / Others (Oral and Injections)

Discussion in 'Treatments' started by tweak, Apr 23, 2012.

    1. Jan2000

      Jan2000 Member

      Tinnitus Since:
      2000
      Cause of Tinnitus:
      Stress, shot
      Yes, unfortunately it's all in German.
      It recommends that dose based on 'practical experience' - the European guideline actually rates this guideline as very unreliable.
      Should have listened.
      Gonna get a blood work now to check if everything is back to normal, still feeling hot flashes from time to time.
       
    2. Zugzug

      Zugzug Member Benefactor

      Tinnitus Since:
      05/2019
      Cause of Tinnitus:
      Likely Autoimmune Inner Ear Disease; Sjogren's Syndrome
      Damn. 250 mg is simply an insane dosage of prednisone. I have an autoimmune disease, and we're only talking like 40 mg with 80 mg being the max, granted for much more than 3 days. Even 40 mg gave me a boatload of side effects like anxiety, mood swings, high blood pressure, etc.

      I am fully confident that I would go days without sleeping and have a panic attack on 250 mg.
       
      • Agree Agree x 1
    3. Jan2000

      Jan2000 Member

      Tinnitus Since:
      2000
      Cause of Tinnitus:
      Stress, shot
      I really feel you if you have to take this drug regularly. Stay strong!

      Roughly one week after taking the dose, I'm sort of back to normal. My muscles/joints are still affected and I lost 5 kg, but it's slowly fading. The panic pulses are less frequent, and I don't spiral out of control anymore.

      Now I'm actually glad that tinnitus is the only health issue I have. Damn, I'm one of those emotionally inept guys who didn't even cry when their father died, but that drug made me cry like a fucking baby.
       
    4. Zugzug

      Zugzug Member Benefactor

      Tinnitus Since:
      05/2019
      Cause of Tinnitus:
      Likely Autoimmune Inner Ear Disease; Sjogren's Syndrome
      No one has an in-between opinion of Prednisone (certainly no one who popped 250 mg!). It is either the single most critical drug in existence to help you or it just causes side-effects and gives you misery. I appear to need the drug, but I hate it. I hate being on it and I hate the withdrawal/rebound flare up from coming down from it.
       
      • Hug Hug x 1
    5. Juan

      Juan Member

      Tinnitus Since:
      08/2014
      Cause of Tinnitus:
      Several causes
      60 mg of prednisone is quite a high dose... 250 mg sounds like crazy to me...
       

Share This Page

Loading...